# SDR AALA20021888

- Difficulty date: December 28, 2002
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUS - DURING OVERNIGHT MAINTENANCE, FORWARD CABIN EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
